# SDR SWIA200413011

- Difficulty date: March 9, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 23,156 hours, 32,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 1320
- Condition: Discharged
- Location: Emergency Light
- Part time: 8,210 hours, 12,108 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ONE STRIP OF FLOOR EMERGENCY LIGHTING INOP.  REMOVED MIDDLE ELBP AND INSTALLED SERVICEABLE UNIT.  OPS CHECK GOOD.
